Skip to main content

Research Repository

Advanced Search

On the variation of galaxy correlations with luminosity

Phillipps, S.; Shanks, T.

Authors

S. Phillipps



Citation

Phillipps, S., & Shanks, T. (1987). On the variation of galaxy correlations with luminosity. Monthly Notices of the Royal Astronomical Society, 229, 621-626. https://doi.org/10.1093/mnras/229.4.621

Journal Article Type Article
Publication Date 1987
Journal Monthly Notices of the Royal Astronomical Society
Print ISSN 0035-8711
Electronic ISSN 1365-2966
Publisher Royal Astronomical Society
Volume 229
Pages 621-626
DOI https://doi.org/10.1093/mnras/229.4.621
Publisher URL http://adsabs.harvard.edu/cgi-bin/nph-bib_query?bibcode=1987MNRAS.229..621P&db_key=AST